# SDR MASA200602425

- Difficulty date: October 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 7,962 hours, 5,016 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7136 ATL.  INBOARD FLT SPOILERS AND INBOARD FLT SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM.
